MAUDE Adverse Event Report: TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2551
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Please share this with the complaint evaluators: i discussed tying a knot just below the qr buckle per ifu.The nurse manager's response was "what is the point of the buckle? which is completely understandable.She said that would not work because they must untie it often to adjust the length to accommodate the patients position in the bed.I, then, suggested a slip knot for quick release.She said that would never happen.As a third option, i suggested utilizing the inner loop on the detachable piece to shorten the strap, adjusting the angle of the qr to help prevent slippage.
 
Additional Manufacturer Narrative
H3 the reported issue of slippage was not confirmed.Evaluation of the returned product found when following the steps prescribed in the ifu, the bed connecting straps did not exhibit any slippage.Step 1b on the ifu application instructions states in order to limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick release buckle.Since no device design or manufacturing defect could be confirmed, the probable causes of the complaint could be improper application of the device.The instructions for use application instructions state insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound.Pull firmly on the straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.Contraindications in the ifu state do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17586699
Report Number2182318-2023-00075
Device Sequence Number12023258
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2551
Device Catalogue Number2551
Device Lot Number3013T003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown